# SDR CA001004009

- Difficulty date: August 30, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 28,329 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Seized
- Location: Equipment Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS DIVERTED DUE TO BURNING ODOR IN COCKPIT AND FWD CABIN, CREW STATED THAT ODOR STOPPED AS SOON AS ALTERNATE FAN SELECTION WAS CARRIED OUT. UPON ARRIVALMAINTENANCE FOUND NR 1 EQUIPMENT COOLING FAN BREAKER POPPED, FAN FOUND SEIZED. AIRCRAFT WAS RELEASED UNDER MEL 21-58-3.
